Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Having problem in digestion.

After having food, i feel lot of discomfort in stomach. i dont know how to explain. i have problem in digestion also. i feel the food is in my chest only, i have vomiting sensation also, but i dont vomit.
Asked On : Mon, 12 Oct 2009
Answers:  11 Views:  3196
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
ENT Specialist 's  Response
hello
u can take pan 40 ,,40mg od
drink lot of water
have some investigations done and consult some doctor
Answered: Wed, 4 May 2011
I find this answer helpful

 1 user finds this helpful

Ayurveda Specialist Dr. Packriswamy Sambangi's  Response
Hi,
Nausea , vomiting and abdominal discomfort or cramp like pain in the upper abdomen are the exact symptoms of Acute Gastritis.
Acute Gastritis due to acute infections such as Pneumonia , Influenza and Ulcerative lesions in the stomach.
Chilli , spices ,hot foods and ulcerogenic drugs to be avoided.
Take liquid foods and Butter milk and warm water.
Answered: Tue, 11 Dec 2012
I find this answer helpful

 1 user finds this helpful

Pediatrician Dr. Suryakanta Baraha's  Response
it seems u r having gastric reflux disease. take small and frequent food. take more water.add more fruits and green veg to food. avoid stres, smoking ,alcohol.
Answered: Tue, 3 May 2011
I find this answer helpful
General & Family Physician Dr. JItendra Sharma's  Response
Exercise regularly, Curtail on your habits (smoking, drinking, carbonated drinks, tea and coffee). Be regular with your diet, have more of vegetables and fruits (Avoid oily and spicy food) . Drink plenty of water. Be regular with your sleeping habits.

This is dyspepsia. Up to two-thirds of patients have no obvious organic cause for their symptoms after evaluation. Symptoms may arise from a complex interaction of increased visceral afferent sensitivity, gastric delayed emptying or impaired accommodation to food, or psychosocial stressors.

Answered: Mon, 21 Mar 2011
I find this answer helpful
  User's Response
Hello
I have stomach fullness after food and belching continually even empty stomach and heartburn, indigestion and stomach swelling.
regarding this i met doctor and after test he gave some antibiotic and anti inflammatory medicine for one week with pandacit dsr then again visited, gave NEXPRO RD 40 and NORMAXIN tab for month.
here I need know what kind of problem I have and when my problem will cure?
I am looking forward for your reply
Answered: Thu, 8 Jul 2010
  User's Response
Hello
I have stomach fullness after food and belching continually even empty stomach and heartburn, indigestion and stomach swelling.
regarding this i met doctor and after test he gave some antibiotic and anti inflammatory medicine for one week with pandacit dsr then again visited, gave NEXPRO RD 40 and NORMAXIN tab for month.
here I need know what kind of problem I have and when my problem will cure?
I am looking forward for your reply
Answered: Thu, 8 Jul 2010
  User's Response

i have been diagnosed of early portal hypertension(H pylorie positive). pl. suggest treatment

Answered: Thu, 14 Jan 2010
  User's Response

Guess you too are suffering from gastritis. Even i hd these symptoms a year back. My doctor suggested simple steps to follow for these and gave soem good medicines. consult a good doc.

Answered: Tue, 13 Oct 2009
  User's Response

I have havieness after meals before 5-6 years. now i suggest my doctor he suggest me for ultrasound so i have done my ultrasound then doctor told me you have mildly liverenlargement & colits problem. he suggest me some medicine there is below:

1. torfix tab

2. normaxin tab

3. happy d tab

please tell me these medicine is right for me & what to do for cure it

Answered: Wed, 18 Nov 2009
  User's Response
You have gastritis. Eat food properly at time. Avoid junk foods, oily foods, fatty foods. Take some antacid this will help you a lot.
Answered: Wed, 14 Oct 2009
  User's Response
may be u are having gstritis take tablet rantac and dont have any spicy food which will increase ur...gastritis
Answered: Wed, 14 Oct 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor